# SDR SWAA2019082636220

- Difficulty date: August 24, 2019
- Submitted: August 26, 2019
- Operation: Air carrier
- Aircraft: N8550Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63579
- Aircraft time: 6,243 hours, 2,728 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001214
- Condition: Not Seated
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

FORWARD CABIN OUTBOARD EMERGENCY FLASHLIGHT DID NOT TEST.   RESET FLASHLIGHT IN HOLDER PER AMM.
